# SDR SCNA20130128007

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, AFT WET AREA FLOOR STRUCTURE, STA 947.5, RBL 5 THROUGH LBL 12.  FRAME UPPER CORD HAS 3 AREAS OF CORROSION AROUND FASTENER HOLES.  REPAIRED DAMAGE ON STA 947.5 RBL 5 THROUGH LBL 12.
